# SDR CA120608009

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 MLG TIRE BURST ON LANDING.  MAINTENANCE R & R THE NR 1 AND NR 2 MLG WHEEL ASSEMBLIES.  AS RESULT OF THE EVENT, THE FOLLOWING COMPONENTS HAVE BEEN DAMAGED: LT MLG INBD ELECTRICAL HARNESS, LT MLG INBD HYDRAULIC SWIVEL AND LT INBD FLAP ASSY.  ALL THE DAMAGED COMPONENTS HAVE BEEN REPLACED.
